# SDR 95ZZZX4419

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000046
- Condition: Cracked
- Location: M/R
- Part time: 11,639 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND CRACK IN SPAR ORIGINATING FROM ROOT END BUSHING HOLE.  COMPONENT P/N 7600009300013.
